ՀՀ ԳԱԱ Տեղեկագիր: Մեխանիկա =Proceedings of National Academy of Sciences of Armenia: Mechanics

О нетривиальных решениях уравнений пологих гибких оболочек

Гнуни, В. Ц. (1990) О нетривиальных решениях уравнений пологих гибких оболочек. Mechanics. Proceedings of National Academy of Sciences of Armenia, 43 (5). pp. 26-31. ISSN 0002-3051

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
323Kb

Item Type:Article
Additional Information:Ճկուն թաղանթների հավասարումների սեփական լուծումների մասին: On non-trivial solutions of flexible shells equations.
Uncontrolled Keywords:Գնունի Վ. Ց., Gnuny V. Ts.
Subjects:70 Mechanics of particles and systems > 70B Kinematics
ID Code:428
Deposited By:Fundamental Scientific Library
Deposited On:23 Dec 2009 15:37
Last Modified:18 Apr 2011 23:36

Repository Staff Only: item control page